# SDR YENA2021113000804

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fr 86-87 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION:  CORROSION IN STIFFENER OF CF III INTERNAL STRUCTURE LOATED BETWEEN FR 86/87 AND BETWEEN STRG 27R-28R; REFERENCE;  TOMX WO# 1708 NR# 00427 STIFFENER OF CF III INTERNAL STRUCTURE LOCATED BETWEEN FR 86 / 87 AND BETWEEN STRG 27R-28R WAS REPLACED PER EMB-190 SRM 51-41-01 AND SRM 51-41-02 TOMX MX 200802742 RII QC 201532129   LOG SIGN TOMAX REPAR STATION 4TOY762C RII INSP 236812
